MAUDE Adverse Event Report: ACCUTRON, INC. DIGITAL ULTRA FLUSHMOUNT PACKAGE H; FLOWMETER AND SCAVANGING CIRCUIT

ACCUTRON, INC. DIGITAL ULTRA FLUSHMOUNT PACKAGE H; FLOWMETER AND SCAVANGING CIRCUIT
Model Number 56800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete and thorough test and evaluation was conducted of device in as received condition and could not duplicate reported problem.Device meets factory specifications.
 
Event or Problem Description
Distributor reported patients getting sick on n2o.Two patients vomited mid-treatment on different days in this same room.

Brand Name
DIGITAL ULTRA FLUSHMOUNT PACKAGE H
Common Device Name
FLOWMETER AND SCAVANGING CIRCUIT
Manufacturer (Section D)
ACCUTRON, INC.
1625 w pinnacle peak rd
AZ 85027
Manufacturer (Section G)
ACCUTRON, INC.
1625 w pinnacle peak rd
AZ 85027
Manufacturer Contact
stephanie wasielewski
1625 w pinnacle peak rd
8472574500
MDR Report Key23620054
Report Number2020813-2025-00010
Device Sequence Number13273087
Product Code BSZ
UDI-Device Identifier00813830023510
UDI-Public(01)00813830023510
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number56800
Device Catalogue Number56800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown